# SDR USAASB96144

- Difficulty date: July 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N516AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23702
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 654491012
- Condition: Failed
- Location: Rt Mlg
- Part time: 29,564 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: A, L

## Discrepancy

IAD - FL 2116 - ON APPROACH TO DCA AT 3,200 FEET, AN UNSAFE RIGHT GEAR INDICATION WAS NOTED.  CREW RECYCLED GEAR AND DID A TOWER FLYBY.  TOWER REPORTED GEAR LOOKED DOWN AND LOCKED.  CREW EXECUTED MISSED APPROACH AND HELD WHILE RUNNING CHECKLIST AND TRYING MANUAL DEPLOYMENT.  STILL RECEIVED UNSAFE LIGHT.  CAPTAIN DECIDED TO DIVERT TO IAD.  NO EMERGENCY WAS DECLARED AND THE FLIGHT LANDED SAFELY WITH NO FURTHER INCIDENT.  MAINTENANCE REPLACED THE RIGHT MAIN LANDING GEAR ACTUATOR.  ADJUSTMENT AND TEST PER MAINTENANCE MANUAL CHECKS GOOD.  (M)
